MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 420MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 420MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.062S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implanted approximately one (1) year ago.Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: manufacturing location: (b)(4).Manufacturing date: 20-sep-2016.Expiration date: 31-aug-2026.Part number: 04.037.062s, 10mm/130 deg ti cann tfna 420mm / right ¿ sterile.Lot number: h190869 (sterile).Lot quantity: 3.One piece was scrapped in cell, gundrill, for a failed runout dimension.The five remaining pieces passed this inspection; however, an uneven wall thickness could potentially contribute to the reported complaint condition.One piece was scrapped in cell, mill distal holes, for a length dimension that failed the gage.The remaining 4 pieces were 100% inspected and determined to be acceptable for this feature.One piece was scrapped in cell at op, qa final inspect, for an unacceptable surface finish.This lot was processed under planned nr.Work order traveler met all inspection acceptance criteria apart from the three pieces noted.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria apart from the three pieces noted.This lot met all dimensional, visual, sterilization and packaging criteria at the time of release but issues were documented during the manufacture that potentially could have contributed to this complaint condition.Component parts reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna, bp55, lot number: l048002, lot quantity: (b)(4): purchased finished goods traveler met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended, bp55, lot number: h089442, lot quantity: (b)(4): work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card were reviewed and determined to be conforming.Part number: 04.037.912.3, tfna lock drive, bp58, lot number: h160412, lot quantity: (b)(4): work order traveler met all inspection acceptance criteria.Part number: 21127, timoagri16.00, bp80, lot number: h089199, lot quantity: 2,722 lbs.: certificate of analysis was reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterilization and packaging criteria but issues were documented during manufacture that potentially could have contributed to this complaint condition.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision surgery due to nonunion of the right femur with a broken trochanteric femoral nail advanced (tfna) nail.Hardware was implanted approximately a year ago.The patient was revised with an angle blade plate and bone grafting.Surgery was completed successfully.Patient outcome was unknown.Concomitant device reported: tfna screw (part # 04.038.100, lot#7959062, quantity # 1); unknown distal locking screws (part # unknown, lot # unknown, quantity # 2).This report is for one (1) tfna nail.This is report 1 of 1 for complaint (b)(4).

Brand Name
10MM/130 DEG TI CANN TFNA 420MM/RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8637641
Report Number2939274-2019-58226
Device Sequence Number1858373
Product Code HSB
UDI-Device Identifier10886982096180
UDI-Public(01)10886982096180
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number04.037.062S
Device Catalogue Number04.037.062S
Device Lot NumberH190869
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/23/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA SCREW 100MM; UNK - SCREWS: NAIL DISTAL LOCKING
Outcome Attributed to Adverse Event Required Intervention;